| Model Number |
01.29.213 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Impingement (4834)
| Date of Event |
12/19/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
At 5 months from primary, the patient came in presenting pain due to impingement between the head and the psoas tendon.The surgeon downsized the 40mm biolox head m to a 36mm biolox option head with sleeve and downsized the mpact d 40 liner to an mpact d 36 liner.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 22 dec 2025.Lot 2436039: (b)(4) items manufactured and released on 04-mar-2025.Expiration date: 2030-feb-16.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.